Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

What do ppl think about lidocaine patches for pain relief?


[De...]

Recommended Posts

Hi All,  Before I realized I hit tolerance withdrawal to Ambien I used lidocaine patches for my lower back pain and they seemed to help when the pain was truly insufferable.  I've gotten along without them for the past few months but pain has escalated (just started Month 3!) and I'm thinking of using them again.  Saw something about it also working on GABAA receptors? Should I stay away??

 

Thanks for any input!!

 

Hugs to All

Link to comment
Share on other sites

I have been doing the exact same thing for lower back pain.  Interested to see any responses, as I wondered if their was any detrimental side effects.
Link to comment
Share on other sites

I used them for months to help get through the back pain. I had no side effects. They were a godsend because I was too afraid to take an otc pain reliever. You should be fine.
Link to comment
Share on other sites

Garden, I used them on and off for back pain both during my taper and after. Still use them occasionally. They never caused me any problems.

 

Hope this helps.

 

Katz

Link to comment
Share on other sites

Thanks again, Katz, for another positive reply.  Are you totally back to normal?  I see you tapered slowly from 15 mgs of Valium.  I tapered 5 mg of Valium from December 4, 2019 to March 28, 2020.  Would you consider that to be a too rapid taper?
Link to comment
Share on other sites

Garden, tapers are so individual. If you're feeling okay, I'd say your taper was just right!

 

I'm probably 99% recovered. It's hard to say, isn't it if what we are feeling now, after our tapers, isn't something we would have felt even if we hadn't fallen into the slough of benzos/psych drugs? After all, I'm 5 years away from the start of my taper -- 2-3 years away from its end. I still feel a little dizzy now and then. Not sure why. I had two other drugs to taper -- Neurontin and Ambien and I could be still under the baleful influence of either.

 

So . . . back to normal? I guess the short answer is yes, almost. The long answer is I'm older, had more drugs to taper, had a few health conditions during and after my taper, yadda yadda. But I feel compos mentis, can live and enjoy my life, and went back to my old profession (writing) so I'm not complaining.

 

Best to you,

 

Katz

Link to comment
Share on other sites

There is a list that Dr Ashton gave about things not to take while tapering or in withdrawal. Here's the list, unfortunately lidocaine is on there. But if it doesn't bother you, then go for it.

 

Chamomile

Kava

Magnesium

Passionflower

Oregano

Lidocaine

Penicillin

Ashwaganda

Saffron

Absinthe

Quinine

Scullcap

Valerian

Estrogen & progesterone

Baclofen

Alcohol- booze

Picamilon

Fluroquinolone antibiotics

Exhilarin

Phenobut

Marijuana products ( cbd,weed,etc)

Naltrexone

Soma

LDN or low dose

Lemon balm

Anticonvulsants ( any that act on gaba receptors)

 

Link to comment
Share on other sites

×
×
  • Create New...